# SDR 0202231242

- Difficulty date: June 9, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N242NW
- Make and model: Doug DC-10-30
- Aircraft serial: 47845
- Aircraft time: 74,355 hours, 17,954 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE COCKPIT AND CABIN FILLED WITH SMOKE AND LAV SMOKE DETECTORS SOUNDED.  FOLLOWED COM PROCEDURE AND RETURNED TO SEA WITHOUT INCIDENT.  PERFORMED PACK BURNOUT.  REPLACED ALL THREE PACK SOCKS.  AIRCRAFT RETURNED TO SERVICE.
